RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 3  


Boundary control and a matrix inverse problem for the equation $u_{tt}-u_{xx}+V(x)u=0$
S. A. Avdonin, M. I. Belishev, S. A. Ivanov
307
On the possible rate of growth of polynomials orthogonal with a continuous positive weight
M. U. Ambroladze
332
Locally conformallity Kählerian manifolds of constant holomorphic sectional curvature
V. F. Kirichenko
354
On the possible rate of decay at infinity of solutions of second order partial differential equations
V. Z. Meshkov
364
On an orthogonal trigonometric basis
Al. A. Privalov
384
Existence of a solution of a modification of a system of equations of magnetohydrodynamics
V. N. Samokhin
395
Asymptotic properties and weighted estimates for Chebyshev–Hahn orthogonal polynomials
I. I. Sharapudinov
408
On approximation of curves by level curves of homogeneous polynomials, and on series in homogeneous polynomials
È. È. Shnol'
421
Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix
V. A. Yurko
431
Rationality of the moduli variety of curves of genus 5
P. I. Katsylo
457
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019